A. N. Kochubei

Search this author in Google Scholar

Articles: 7

Asymptotic properties of the $p$-adic fractional integration operator

Anatoly N. Kochubei, Daniel S. Soskin

↓ Abstract   |   Article (.pdf)

MFAT 23 (2017), no. 2, 155-163


We study asymptotic properties of the $p$-adic version of a fractional integration operator introduced in the paper by A. N. Kochubei, Radial solutions of non-Archimedean pseudo-differential equations, Pacif. J. Math. 269 (2014), 355-369.

Fractional statistical dynamics and fractional kinetics

José Luís da Silva, Anatoly N. Kochubei, Yuri Kondratiev

↓ Abstract   |   Article (.pdf)

MFAT 22 (2016), no. 3, 197-209


We apply the subordination principle to construct kinetic fractional statistical dynamics in the continuum in terms of solutions to Vlasov-type hierarchies. As a by-product we obtain the evolution of the density of particles in the fractional kinetics in terms of a non-linear Vlasov-type kinetic equation. As an application we study the intermittency of the fractional mesoscopic dynamics.

Fractional contact model in the continuum

Anatoly N. Kochubei, Yuri G. Kondratiev

↓ Abstract   |   Article (.pdf)

MFAT 21 (2015), no. 2, 179–187


We consider the evolution of correlation functions in a non-Markov version of the contact model in the continuum. The memory effects are introduced by assuming the fractional evolution equation for the statistical dynamics. This leads to a behavior of time-dependent correlation functions, essentially different from the one known for the standard contact model.

Non-Archimedean unitary operators

Anatoly N. Kochubei

↓ Abstract   |   Article (.pdf)

MFAT 17 (2011), no. 3, 219-224


We describe a subclass of the class of normal operators on Banach spaces over non-Archimedean fields (A. N. Kochubei, J. Math. Phys. 51 (2010), article 023526) consisting of operators whose properties resemble those of unitary operators. In particular, an analog of Stone's theorem about one-parameter groups of unitary operators is proved.

Remarks on the Green functions of elliptic pseudo-differential operators over the field of $p$-adic numbers

Anatoly N. Kochubei, Mustafa R. Sait-Ametov

MFAT 11 (2005), no. 1, 60-62


Damir Zyamovich Arov (to the 70th anniversary of his birth)

V. M. Adamyan, Yu. M. Berezansky, M. L. Gorbachuk, V. I. Gorbachuk, G. M. Gubreev, A. N. Kochubei, M. M. Malamud

MFAT 10 (2004), no. 2, 1-3


Heat Equation in a p-Adic Ball

Anatoly N. Kochubei

MFAT 2 (1996), no. 3, 53-58


All Issues